BibTeX record: journals/tcs/LiuY08

download as .bib file

@article{DBLP:journals/tcs/LiuY08,
  author    = {Longcheng Liu and
               Enyu Yao},
  title     = {Inverse min-max spanning tree problem under the Weighted sum-type
               Hamming distance},
  journal   = {Theor. Comput. Sci.},
  year      = {2008},
  volume    = {396},
  number    = {1-3},
  pages     = {28--34},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.12.006},
  doi       = {10.1016/j.tcs.2007.12.006},
  timestamp = {Sat, 25 Oct 2014 02:53:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/LiuY08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}